statins and ALS? that's a scarey connect-the-dot picture. I'm no fan of statins and tell everyone of the health problems they can cause, based on my own lousy experience. If you go to the heart board with this you will get Grace and the others going on the research if you want to know more. I wish you were doing better - I still think Mayo missed the mark with your dx. But I'm no doctor....... L
Just a quick note to say hi! Just checking in to say hello, was thinking of you today as it is 5 weeks tomorrow since my knee op and I am still not back at work. It swells if I try to do too much or if I rest too long - did you have this? Sending (((hugs))) Pat x
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.